# SDR CA160106007

- Difficulty date: January 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 37,541 hours
- Engine: Pwa PT6A67D
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GPU POWER PLUG AND STRUCTURAL SUPPORT BRACKET FOUND DAMAGED DURING LINE INSPECTION.  GROUND POWER STRUCTURAL BASE BRACKET REPAIRED.  REPAIR PORTION OF BRACKET MADE FROM NEW PART.
